Nilpotent Subgroups of Finite Soluble Groups.
Mathematische Zeitschrift, Tome 106 (1968), pp. 97-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__106_171008,
author = {John S. Rose},
title = {Nilpotent {Subgroups} of {Finite} {Soluble} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {97--112},
year = {1968},
volume = {106},
zbl = {0169.03402},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__106_171008/}
}
John S. Rose. Nilpotent Subgroups of Finite Soluble Groups.. Mathematische Zeitschrift, Tome 106 (1968), pp. 97-112. http://geodesic.mathdoc.fr/item/MZ_1968__106_171008/